# SDR 2003UALA00240

- Difficulty date: March 2, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 47,117 hours, 7,686 cycles
- Engine: Pwa PW4060
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER ACTUATOR OUTBOARD SUPPORT RIB CRACKED AT LOWER AFT LEG.  MAJOR REPAIR ACCOMPLISHED.  REPLACED #2 SPOILER ACTUATOR OUTBOARD HINGE FITTING.
